Equations with singular coefficients of the type of the delta-function and its derivatives
Doklady Akademii Nauk, Tome 191 (1970) no. 5, pp. 997-1000
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1970_191_5_a9,
author = {G. G. Onanov},
title = {Equations with singular coefficients of the type of the delta-function and its derivatives},
journal = {Doklady Akademii Nauk},
pages = {997--1000},
year = {1970},
volume = {191},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1970_191_5_a9/}
}
G. G. Onanov. Equations with singular coefficients of the type of the delta-function and its derivatives. Doklady Akademii Nauk, Tome 191 (1970) no. 5, pp. 997-1000. http://geodesic.mathdoc.fr/item/DAN_1970_191_5_a9/